# SDR CA980629025

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 729641
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) IDG LOW PRESSURE LIGHT ILLUMINATED IN-FLGHT, IDG DISCONNECTED.  POST-FLIGHT INSPECTION FOUND THE CHARGE FILTER PRESSURE HOUSING CRACKED.  NR 3 ENGINE IDG AND OIL COOLER WERE REPLACED.
